You are here:

Pharmaceuticals/possible side effects


Dear Patricia,

I am hoping for information regarding side effects which may be attributable to a post liver transplant/Ulcerative Colitis/Diabetes daily medication regime consisting of: Prednisone 5mg, Prograf 5mg, Imuran 125mg, Pentasa 4G, Insulin 20 Units x 2, Metformin 2G, Amlodipine 10mg, Lisinopril 5mg.

This is the current regime of my husband. It has been altered, adjusted and added to at various times since 2011.

Is it possible that such symptoms as poor memory, lack of concentration, irritability, difficulty controlling anger, paranoia(mild) could to any extent be linked to any part of such a regime?

I hope that you are able to help me with this question and I look forward to hearing from you.


Tina, you can ask a rather difficult question, to which I really need a few more days to do some research. But I also want to add that even though it has taken me almost a week to get back to you there is an explanation. I am raising a 15-year-old grandson and we were having a crisis with him. I do apologize for the delay, as I try to remain very professional but these things happen. Please forgive me. I will take the list of your husband's medications and the little more in-depth research and get back to you by Monday or Tuesday if that is alright with you. I can, I apologize but I never turned a question away, And I will help you as much as I can being a nurse.


All Answers

Answers by Expert:

Ask Experts


Patricia Morrow


I would like to bring a nurse's perspective to this area. If someone has a question about a medication, and feel more comfortable directing it to a nurse than a doctor or pharmacist, then I'll try my best to help. PLEASE NOTE: I DON'T USUALLY PROVIDE ANSWERS FROM FRIDAY NIGHT TIL SAT NIGHT AS THIS IS THE JEWISH SABBATH.


Graduate in 1976 from nursing school. Taken extra courses in pharmacology due to great interest in this field. Actually considered going to pharmacy school for a number of years.

Have volunteered with AllExperts in this field before, a few years ago.

Graduated nursing school, have taken extra CEU (continuing education units) in pharmacology due to interest in subject.

Past/Present Clients
only from volunteering with AllExperts before.

©2016 All rights reserved.